# SDR VNAA2019100799901

- Difficulty date: October 7, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10324
- Aircraft time: 20,901 hours, 16,149 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S.280 J ANGLE AND CROSSBEAM STRIP CORRODED.  REMOVED CROSSBEAM STRIP IAW CRJ700 SRM 51-42-06-001-001-A01. INSTALLED CROSSBEAM STRAP IAW CRJ700 SRM 51-42-06-001-001-A01. BLENDED CORROSION OF J-ANGLE FOUND TO BE OUT OF LIMITS IAW CRJ700 SRM 53-00-00-101-001-A01. BLENDED CORROSION OF CROSSBEAM STRIP FOUND TO BE WITHIN LIMITS IAW CRJ700 SRM 53-00-00-101-001-A01. J-ANGLE REQUIRES REPLACEMENT. CROSSBEAM STRIP REQUIRES PROTECTION COATING. APPLIED PROTECTION COATING TO CROSSBEAM STRIP IAW BOMBARDIER CRJ700 SRM 51-21-16-001-A01. NEW J ANGLE P/N: CC670-34095-1, P.O.# W63644 REQUIRES HOLES TO BE MATCH DRILLED FOR INSTALL. LOCATED, DRILLED ALL HOLE AND DEBORED IAW CRJ700 SRM 51-402-11-001-001-A01.
